A 30-year-old female asked:
i have had my period for about a month with a lot of clotting. i also just started experiencing uti symptoms. feeling light headed if i stand up fast?
2 doctor answers
A Verified Doctor answered
A US doctor answered Learn more
Anemia: It is possible with continuous blood loss that you may be anaemic which could be the cause of your dizziness. The UTI could be a coincidence or as a result of reduced immunity. It is best that you visit your doctor to get some blood tests as well as some antibiotics if you have a UTI.
Answered on Jun 27, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!